# SDR ASAA2018092126195

- Difficulty date: September 4, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 56,321 hours, 22,319 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550414
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 947.5 FLOORBEAM IS CORRODED ON THE UPPER SURFACE FROM LBL 5 TO RBL 10. GROUNDED - YES. REMOVED AND REPLACED DAMAGED REPAIR PARTS REF EA 900-53EA-20727 REV "00" DATED 09/16/2018 NO LIMITS ALLOWED.
